Lowdown8615

Joined at April 2022

12. Apr. 22
Gedarel 20/150 pill - Combined Pill

This pill was great for the first two years as I wasn’t having any of the external side-effects of previous pills I’d tried (weight gain and acne mainly). But in the last year or so, my moods have started to plummet and I’ve experienced a lot of anxiety and depression which worsens in sync with my monthly cycle. I just don’t get excited for anything anymore, my baseline mood is so low. I’m now looking at switching to a different form of contraception which will hopefully have less of a negative effect on my moods.

 
Ask reviewer a question

Time used

18 months - 3 yrs

Still using

Impact whilst using

Mood

Very negative

Skin

Don't know

Sex drive

No change

Weight

No change

Bleeds

Lighter

Other side effects whilst using
 Tender breasts
 Period like cramping
 Back pain
 Enlarged breasts
 Vaginal discharge
 Vaginal dryness
 Headaches
Experience coming off Gedarel 20/150 pill

No experience provided

Impact after using

Mood

Don't know

Skin

Don't know

Sex drive

Don't know

Weight

Don't know

Cycle return to normal

18 months - 3 years

Other side effects after using

No side effects provided

Helpful?